# SDR 07FDEA05141

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,843 hours, 24,077 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 0334
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL/340 GOT ECAM FUEL ADVISORY FOR 8000 LBS IMBALANCE.  LEFT INNER TANK   DECREASING SLOWLY THROUGH 2000 LBS IAW QRH, PULLED AND RESET FQI CHAN 1 AND 2 C/B, NO HELP.  ALL COCKPIT INDICATIONS: QTY, FUEL USED, MANUAL FUEL CALCULATIONS INDICATED LOSS OF 8-10,000 LBS OF FUEL.  DIVERTED TO KMCI.  PERFORMED A VISUAL CHK FOR EVIDENCE OF FUEL LEAK AND NONE FOUND.  ALL FUEL INDICATIONS AND STICK READINGS AGREE.  FQIS BITE SHOW NO HARD CODE.  FUELED LT INNER TANK TO A KNOWN QTY USING STICK READING OF 67, OR 10.600 LBS.  APPLIED MEL  28-42-01-04.
